# SDR 9505141141

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46750
- Engine: Pwa JT9D20J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT FL280 AT IDLE POWER, THE NR 1 ENGINE ENCOUNTERED WAKE TURBULENCE AND A SURGE FOLLOWED BY RISING EGT.  THE ENGINE WAS SHUTDOWN, AND A RELIGHT WAS SUCCESSFUL.  OPERATION WAS NORMAL THE REMAINDER OF THE FLIGHT.  THE ENGINE WAS INSPECTED AND A BORESCOPE CHECKED OK.
